# SDR ASAA2016092418351

- Difficulty date: September 24, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261037
- Condition: Gouged
- Location: Bs 727a-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF IS GOUGED.  ACFT GROUNDED.  FABROCATED A NEW FLOOR PANEL IAW DRAWING 453A2610-37 REV D. APPLIED ALODINE & PRIMER IAW SOPM 20-41-01 DRAWIND 453A2610 REV K.
